Search Results

1 - 1 of 1 items :

  • European Union x
  • Discrete Mathematics x
  • Algebra and Number Theory x
Clear All
Some homological properties of skew PBW extensions arising in non-commutative algebraic geometry

R eferences [1] J.P. Acosta, C. Chaparro, O. Lezama, I. Ojeda and C. Venegas, Ore and Goldie theorems for skew PBW extensions , Asian-European J. Math. 6 (2013). doi:10.1142/S1793557113500617 [2] J.P. Acosta, O. Lezama and M.A. Reyes, Prime ideals of skew PBW extensions , Revista de la Unión Matemtica Argentina 56 (2015) 39–55. [3] K. Ajitabh, S.P. Smith and J.J. Zhang, Injective resolutions of some regular rings , J. Pure Appl. Algebra 140 (1999) 1–21. doi:10.1016/S0022-4049(99)00049-3 [4] V. Artamonov, Quantum Polynomials (WSPC

Open access